MathSciNet Relay Station
MathSciNet bibliographic data
MR1793933 32G20 (33C15 33C60)
Majima, Hideyuki; Matsumoto, Kenji; Takayama, Nobuki Quadratic relations for confluent hypergeometric functions. Tohoku Math. J. (2) 52 (2000), no. 4, 489–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement